# SDR AALA2019032099003

- Difficulty date: March 18, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 69,027 hours, 26,299 cycles
- System (JASC): 4990 · APU Oil System
- Part: Plug
- Part number: 38627671
- Condition: Leaking
- Location: Apu Oil Filler
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ON DEPLANING, THE F/A REPORTED DETECTING AN ODOR ON DESCENT, AND DISSIPATED.  DURING GROUND OPS,  FIRST OFFICER ALSO NOTICED THE FUMES.  APPEARED TO BE MOSTLY CONCENTRATED IN THE MID CABIN AREA, ROWS 10-18.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE PERFORMED CARD 26L0002102.   FOUND THE APU OIL SERVICING PLUG ASSY TO BE SOURCE OF THE OIL LEAK.   REMOVED AND REPLACED APU OIL FILLER ASSEMBLY IAW AMM 49-91-00. LEAK CHECKED GOOD.
